On proofs of certain combinatorial identities

Akalu Tefera, George William Grossman, Aklilu Zeleke

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationOn proofs of certain combinatorial identities
PublisherCongressus Numerantium
Pages123-128
Volume194
ISBN (Print)0384-9864
StatePublished - 2009

Fingerprint

Dive into the research topics of 'On proofs of certain combinatorial identities'. Together they form a unique fingerprint.

Cite this